The F-analogue of Riordan representation of Pascal matrices via Fibonomial coefficients

Naim Tuglu , Fatma Yesil , E. Gokcen Kocer , Maciej Dziemiańczuk

Abstract

n/a
Author Naim Tuglu
Naim Tuglu,,
-
, Fatma Yesil
Fatma Yesil,,
-
, E. Gokcen Kocer
E. Gokcen Kocer,,
-
, Maciej Dziemiańczuk II
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal seriesJournal of Applied Mathematics, ISSN 1110-757X
Issue year2014
Vol2014
Pages1-6
DOIDOI:10.1155/2014/841826
URL http://dx.doi.org/10.1155/2014/841826
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.72 (2) - 2013=0.735 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back